Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Prescribed Siphene and Duphaston for PCOD. When will my periods start if I do not conceive?

Hi Doctor I have been diagnosed with PCOD , My doctor has prescribed siphene and duphaston this month. i would like to know by when will i start my periods in case i have not conceived ? i mean i took siphene from 4th day of my last period which was on Aug 30 and took duphaston 15th day. i have stopped duphaston on 22nd of Sep. so i would like to know within how many days can i expect my period after stopping the tablet??
Asked On : Sat, 29 Sep 2012
Answers:  1 Views:  662
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Mar 2016
Welcome to HCM.
You are suffering from PCOD and taking Siphene (ovulation inducer) and Duphaston (progesterone tab). Your last LMP was 30th Aug.
You have stopped Duphaston on 22/09. So you can expect period within 4-7 days or early if you do not conceive.
If you not get period beyond 7 days of due date,then do a home pregnancy test for HCG.
Check the result and consult with your doctor.
Be well.
Answered: Mon, 27 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor